International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 4, Pages 617-620

A new look at means on topological spaces

Peter Hilton1,2

1Department of Mathematics, University of Central Florida, Orlando 32816-1364, FL, USA
2Department of Mathematical Sciences, SUNY, Binghamton 13902-6000, NY, USA

Received 5 June 1997

Copyright © 1997 Peter Hilton. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We use methods of algebraic topology to study when a connected topological space admits an n-mean map.